I am a 31-year old female that has been struggling to figure out what is wrong with me. This all began after I took 2 doses of Hydrocholorquine for a mission trip I took to Haiti in June of 2005. I had a classic case of psychosis starting the day I took dose 2 and it lasted well into July. A trip to the optometrist in August gave me bifocals; mind you I was not wearing glasses and had been told I had 20/15 vision previously. A year of deteriorating vision later, I started having muscle pain and feeling like I had the flu every 2 weeks. I would be aching all over, dizzy, nauseas and exhausted for about 3 days...then I would be okay again. In April of this year (2007), I started really having problems...missing work because I couldn't walk very well and would get incredibly dizzy when I stood up. With all the dizziness came a fogginess that would last for days. Now, in December of 2007, it still continues to get worse. I don't have the really bad spells except every few months, those are the ones that affect working. I'm tired of being confused, forgetting what I did yesterday or what I told someone last week, sore, and plain exhausted. I've also noticed that I've started to have feelings of depression along with all of this. I've been to an optometrist that diagnosed me with nygmus, keratoconus and monocular diplopia. The ENT couldn't find anything and said I have normal hearing. The balance specialist said I have way below normal balance for someone my age, but couldn't pinpoint it as Menieres. I've had numerous MRI's and the neurologist says no MS and the blood tests don't come up with anything, only a positive result for an autoimmune condition and then test results after that are negative. Oh, something else that came with the vision problems in 2005, a loud ringing in the ears, tinnitus. At first it was almost deafening when I woke up with it that first morning. I notice it always gets louder when my vision is worse and I have a bad spell. Anyone out there like me??
This all sounds soooooo familiar to me. first diagnosis fibromyalgia i have been from one doctor to another i have the same problem with my ear been to the ear doctor all of this has been going on for 5 years . when i went to ear doctor he told me he thought it was comming from my cervical vertabree . Now i see a nuro (movement disorders ) and she has diagnosed me with cervical dystonia . I have recieved one round of botox injections that did not help and i am getting double the dose in a few more days. the vertigo i am all too familiar with . I hate it i am always alittle off but, now and then i can't even walk. Meclazine or dramaine help this also my clozapam helps. Also , TMJ can make you dizzy . Do you have muscle spasms in the neck and jaw area? Try going to the dystonia bullitin board just search dystonia and then cervical dystonia .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.